# SDR IXXA20250116004

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N571AZ
- Make and model: Boeing 767323
- Aircraft serial: 30388
- Aircraft time: 91,103 hours, 12,634 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Tie Clip
- Part number: 313T338069
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Part time: 91,103 hours, 12,634 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 2 ENG PYLON AFT FAIRING ASSY NAC STA 377 INBD INTERNAL CLIP IS CRACKED.
